Hey everyone, I hope you’re well.
I am trialing Effexor again, but taking it much slower (on 8 beads a day for five days). All the medications
I have tried have given me new symptoms. Depakote gave me fatigue and visual snow which is still with me 3 months later. Effexor is giving me abdominal migraines (which I guess I got as a kid but forgot about) and splitting ear pain.
Has this happened to anyone else? that you get new symptoms on medications? I used to only really get head pressure and bouts of dizziness but depakote opened a can of worms that I am trying to put back in, and the creation of new symptoms gives me pause for continuing on effexor or other medications in general.
My questions to you all is:
Have medications caused new migranious symptoms that they have then have gone away for you from using that medication (not medication specific side effects al la low heart rate or dry eyes)?
Have people managed to recover from MAV with out medication? I am toying with pursuing no medication for a while instead.